# SDR HEEA079767

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 7021450601
- Part serial: 00072297
- Condition: Malfunctioned
- Location: Radar System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHOWS A 10 MILE VERTICAL DISPLAY AFTER 20 MINUTES.
